# SDR FDEA201208243157

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193720100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO  FLOOR CLEVIS ADAPTER AT FR38.1 BTWN SEAT TRACKS 2R AND 3R HAS BROKEN   SCALLOPS,    .5 AREA R & R CLEVIS ADAPTER AT FR 38.1 BETWEEN SEAT TRACKS 2R AND 3R IAW SRM 51-72-10.
